RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 8, Pages 1512–1515 (Mi de2860)  

Short Communications

Estimation of the error of the method of averaging functional corrections for linear equations

V. G. Ivanic'kii

Institute of Cybernetics Ukrainian Academy of Sciences

Full text: PDF file (350 kB)

Bibliographic databases:
UDC: 517.948:518
Received: 15.02.1974

Citation: V. G. Ivanic'kii, “Estimation of the error of the method of averaging functional corrections for linear equations”, Differ. Uravn., 12:8 (1976), 1512–1515

Citation in format AMSBIB
\Bibitem{Iva76}
\by V.~G.~Ivanic'kii
\paper Estimation of the error of the method of averaging functional corrections for linear equations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 8
\pages 1512--1515
\mathnet{http://mi.mathnet.ru/de2860}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440903}
\zmath{https://zbmath.org/?q=an:0341.65045}


Linking options:
  • http://mi.mathnet.ru/eng/de2860
  • http://mi.mathnet.ru/eng/de/v12/i8/p1512

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020